I have had a rash for over 2 weeks that started on my legs and arms. I was seen and given prednisone because we believed it was poison oak. I finished my antibiotic on Saturday and it wasn’t any better it’s actually worst. I now have it on my legs, arms, back and stomach. I had lab work on Wednesday because she believes it could be something more serious. So we tested me for RA (I have a family history), celiac disease (no family history), and did a CMP. All the test came back negative but my bilirubin can back high at 1.3. What in the world is going on and where do I go next? Everything I read tells me it could be my liver and could come from drinking and drug and I don’t do either one.
Hyperbilirubinemia may be found in malaria, hemolytic anemia, hepatitis, biliary stricture and drug induced. Liver disease can often cause raised bilirubin levels.
It is best to get a complete liver function tests, (especially the enzymes alanine transaminase, aspartate transaminase, gamma-glutamyl transpeptidase, alkaline phosphatase), blood film examination (hemolysis, etc.) or evidence of infective hepatitis (e.g., hepatitis A, B, C, delta, E, etc.) done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST